# SDR SWAA2021090706310

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS867 LBL6 WL162. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB STRINGER CLIP AT BS867; LBL6; WL162 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW STRINGER CLIP AT AFT CARGO BAY BS 867 LBL6; WL162; IAW DWG 146A1282 SH 88;89 RV A AND SRM 51-40-05; [05] VERIFIED STEP 4; [06] VERIFIED LOCATED AND DRILLED NEW STRINGER CLIP AT AFT CARGO BAY BS 867 LBL6; WL162; IAW DWG 146A1282 SH 88;89 RV A AND SRM 51-40-05 OK TO INSTALL; [07] INSTALLED STRINGER CLIP AT AFT CARGO BAY BS 867 LBL 6 WL 162 IAW SRM 51-40-02 AND DWG 146A1282 AND 146A1010; [08] VERIFIED CORRECTIVE ACTION 7.  STRINGER CLIP INSTALLED.; [09] STRINGER CLIP AT BS867; LBL6; WL162 REPLACED.  NO FURTHER ACTIONS REQUIRED.
